# SDR CA150910009

- Difficulty date: September 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8314
- Engine: Pwa PW123
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 83210302059
- Condition: Detached
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) HAD AN EVENT OF MAIN WHEEL ASSY (MWA) DETACHING FROM LH MLG POSITION AFTER TAKE-OFF. THE AIRCRAFT RETURNED BACK AND LANDED WITHOUT THE LT MWA. ALL PRECAUTIONS WERE TAKEN BY THE PILOT AT THE TIME OF LANDING (FUEL TRANSFER). POST LANDING INSPECTIONS PERFORMED WERE AMM 05-50-91 (ONE TIRE FAILED), - AMM 05-50-11 (HARD LANDING), AMM 05-50-17 (INSPECTION AFTER WHEEL BEARING FAILURE). INDICATED DAMAGE : AXLE NUT DAMAGED, OUTER BEARING MISSING, INNER BEARING DEFORMED, BRAKE ROTOR DISCS DAMAGED, LH MLG AXLE (FROM NO. 1 TIRE POSITION) WITH SCRATCHES/DAMAGES. INFORMATION FROM OPERATOR IS THAT MAINTENANCE REPLACED THE MAIN WHEEL ASSY THE PREVIOUS NIGHT.
